Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Seman leakage

Hi,
I have been practised masterbation for 3 years and one day after heavy leakage i got severe pain in testicles.After that it started becoming loose in one side and another and my erections became down.
For 3 years I am facing seman leakage after this.Whenever slight stimulation it leaks seman out.My penis became small and no erection like before.I have premature ejaculation problem and night fall problem also.I never intercoursed with any girl till now.
My legs are always so tired and both the testicles became loose and Iam facing hair fall problem also .
Please suggest me good medicines. Are ayurvedic medicines safe for sexual problems?


In: Sexual Problems, Posted 7 years ago

banner
By: Level Rating Level Rating6 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner